[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 8:07:09 AM
Remote Name: 22.214.171.124
I was diagnosed 5 years with neurocardiac syncope -vasovagal. I was 42 years young, they said pacemaker or your dead, because your heart stopped on the tilt table. In went a dual chamber pacemaker. I was on Midrodene and flurocortisone, The midrodene made me worse, the florurocortisone gave me stomach ulcers. No I am on atenol and sodium chloride. The team who look after at the vascularcardiac investigation unit at the RVI Newcastle UPon Tyne are great and are headed by Prof Kenny who is one of the best in this field. I have suffered from attacks for five years but since stopping work and going on atenol the attacks are now 3 times a week instead of 3 times daily
Please let me know how to get information on this subject. My granddaughter (21 years old) had this happen to her a year ago and it happened again today. She almost passed out each time, became disoriented got very hot and was sweating. Each time it was during her period. The first time she was taken by ambulance to an ER and that is where the diagnosis was made.
I have had several episodes of v/v over the past few years. I always have a sort of stomach/bach ache accompanied with a feeling that I need to have a bowel movement, then extreme weaknessand fainting. I have an episode about one or two a year. Afterword, I feel quite weak, but can get up and move-slowly--just tired. I had one this past week and actually was not able to control my bowels. It is very unsettleing, to say the least!